MathSciNet Relay Station
MathSciNet bibliographic data
MR1430008 (98c:11096) 11N37 (11N25)
Saias, Eric Entiers à diviseurs denses. I. (French) [Integers with dense divisors. I] J. Number Theory 62 (1997), no. 1, 163–191.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement